American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F06) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Reyer Sjamaar. Symplectic reduction and Riemann-Roch formulas for multiplicities. Bull. Amer. Math. Soc. 33 (1996) 327-338. MR 1364017.
Abstract, references, and article information   
View Article: PDF

[2] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . Bull. Amer. Math. Soc. 26 (1992) 269-275. MR 1119160.
Abstract, references, and article information   
View Article: PDF

[3] Wojciech Lisiecki. A classification of coherent state representations of unimodular Lie groups. Bull. Amer. Math. Soc. 25 (1991) 37-43. MR 1080614.
Abstract, references, and article information   
View Article: PDF

[4] Paul R. Chernoff. Irreducible representations of infinite-dimensional transformation groups and Lie algebras. Bull. Amer. Math. Soc. 13 (1985) 46-48. MR 788389.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1